# SDR AALA201701299007

- Difficulty date: January 28, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 27,869 hours, 9,684 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED THE L4 DOOR FLASHLIGHT SLOW TO BLINK. REPLACED THE BATTERY AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
